The Diabetes Forum Support Community For Diabetics Online banner
1 - 1 of 1 Posts

· Registered
Joined
·
1,491 Posts
Hi. I am new to the forum. My A1C is now 5.5, down from 6.4...yeah! I am on 1000mg of metformin twice daily. As my last appt. (this week), my doc suggested adding actos to the mix. Has anyone begun this treatment? Is it supposed to be great for vascular reasons...but it causes weight gain. My weight is totally under control and I exercise a lot. I am hesitant to take something that might distrupt my current physical balance. Suggestions? Comments?
Silly question, but with an A1c of 5.5 why add actos 'to the mix'? Seems the metformin and your exercise is probably doing the trick, or is there something else of concern?

Met has little in the way of side-effects (other than the gastro-intestinal issues some experience) and certainly doesn't have the cardiac warnings that actos has... I'd be hesitant, but that's me.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top